# SDR CA971117009

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226AT
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: 27191311
- Condition: Broken
- Location: Internal
- Component: Rosemount
- Stage of operation: TO
- Nature of condition: F, J
- Precautionary procedure: H

## Discrepancy

(CAN) ON TAKEOFF, THE STALL AVOIDANCE SYSTEM (SAS) ENGAGED UNCOMMANDED.  THUS, A PRESSURE OF 80 POUNDS WAS EXERTED ON THE CONTROL COLUMN.  THE WARNING RANG AND THE PILOTS DISENGAGED THE SYSTEM AND TERMINATED THE FLIGHT.  MAINTENANCE FOUND THE POTENTIOMETER WAS CUT INSIDE, ALLOWING A FALSE INDICATION TO THE SAS.
